# SDR QXEA0100102

- Difficulty date: January 31, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND INBOARD FLAP, NR 2 OUTBOARD FLAP TRACK UPPER TRACK HAS A DIVET 10 INCHES AFT OF FORWARD END.  REPAIRED IAW DHC-8 RD 8-57-986.
